# SDR SWAA103075

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 56,203 hours, 47,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE LOOSE.  SECURED EVAC SLIDE PER MT.
